# SDR ASAA2024012648622

- Difficulty date: January 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: 115A625013
- Condition: Cracked
- Location: Te Flap Deflect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP DEFLECTION BEAM UPPER TAB IS BROKEN OFF. GROUNDED - YES. REPAIRED DEFLECTION BEAM UPPER TAB IAW B737-900 SRM 57-51-02-2R-3.
